BibTeX record journals/siamdm/JamisonO95

download as .bib file

@article{DBLP:journals/siamdm/JamisonO95,
  author    = {Beverly Jamison and
               Stephan Olariu},
  title     = {P-Components and the Homogeneous Decomposition of Graphs},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {8},
  number    = {3},
  pages     = {448--463},
  year      = {1995},
  url       = {https://doi.org/10.1137/S0895480191196812},
  doi       = {10.1137/S0895480191196812},
  timestamp = {Sat, 25 Apr 2020 13:56:41 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/JamisonO95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics